The Open UniversitySkip to content

Routing balanced communications on Hamilton decomposablenetworks

Stacho, L.; Siran, J. and Zhou, S. (2004). Routing balanced communications on Hamilton decomposablenetworks. Parallel Processing Letters, 14(3-4) pp. 377–385.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


In [10] the authors proved upper bounds for the arc-congestion and wave- length number of any permutation demand on a bidirected ring. In this note, we give generalizations of their results in two directions. The first one is that instead of considering only permutation demands we consider any balanced demand, and the second one is that instead of the ring network we consider any Hamilton decomposable network. Thus, we obtain upper bounds (which are best possible in general) for the arc-congestion and wavelength number of any balanced demand on a Hamilton decomposable network. As a special case, we obtain upper bounds on arc- and edge-forwarding indices of Hamilton decomposable networks that are in many cases better than the known ones.

Item Type: Journal Article
ISSN: 0129-6264
Keywords: routing; arc-congestion; wavelength aissignment; balanced demand; Hamilton decomposable graph
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 8084
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 14 Jan 2016 16:32
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340